# SDR VNAA0004017

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 10,811 hours, 9,442 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10574
- Condition: Inoperative
- Location: Cabin
- Part time: 10,390 hours, 9,287 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY SIGN AND FLOOR LIGHTS AT ROW 11A WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 7LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
